# SDR UIEA2012110300511

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,305 hours, 21,000 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ACCOMPLISHED DURING FLT FL 400,  FAILED ON ATTEMPT THREE, EGT 850 DEG, RPM 30 PERCENT, OIL QTY .25.  SERVICED APU OIL TO FULL, CLEANED AND RESATED APU OIL QTY. TRANSMITTER CONNECTOR, APU STARTS AND OPERATES NORMALLY, QTY READS FULL, REF AMM 49-11-00.
